July  2021, 41(7): 3415-3445. doi: 10.3934/dcds.2021002

A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains

Department of Mathematics, Korea University, 145 Anam-ro, Seongbuk-gu, Seoul, 02841, Republic of Korea

* Corresponding author

Received  February 2020 Revised  November 2020 Published  January 2021

Fund Project: The authors were supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government(MSIT) (No. NRF-2019R1A5A1028324)

We introduce a weighted
$ L_{p} $
-theory (
$ p>1 $
) for the time-fractional diffusion-wave equation of the type
$ \begin{equation*} \partial_{t}^{\alpha}u(t,x) = a^{ij}(t,x)u_{x^{i}x^{j}}(t,x)+f(t,x), \quad t>0, x\in \Omega, \end{equation*} $
where
$ \alpha\in (0,2) $
,
$ \partial_{t}^{\alpha} $
denotes the Caputo fractional derivative of order
$ \alpha $
, and
$ \Omega $
is a
$ C^1 $
domain in
$ \mathbb{R}^d $
. We prove existence and uniqueness results in Sobolev spaces with weights which allow derivatives of solutions to blow up near the boundary. The order of derivatives of solutions can be any real number, and in particular it can be fractional or negative.
Citation: Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002
References:
[1]

D. Beleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, World Scientific, 2012. doi: 10.1142/9789814355216.  Google Scholar

[2]

H. Dong and D. Kim, $L_p$-estimates for time fractional parabolic equations in divergence form with measurable coefficients, J. Funct. Anal., 278 (2020), 108338.  doi: 10.1016/j.jfa.2019.108338.  Google Scholar

[3]

H. Dong and D. Kim, $L_p$-estimates for time fractional parabolic equations with coefficients measurable in time, Adv. Math., 345 (2019), 289-345.  doi: 10.1016/j.aim.2019.01.016.  Google Scholar

[4]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 2015.  Google Scholar

[5]

B.-S. HanK.-H. Kim and D. Park, Weighed $L_{q}(L_{p})$-estimate with Muckenhoupt weights for the diffusion-wave equations with time-fractional derivatives, J. Differ. Equ., 269 (2020), 3515-3550.  doi: 10.1016/j.jde.2020.03.005.  Google Scholar

[6]

D. Kim, K.-H. Kim and K. Lee, Parabolic systems with measurable coefficients in weighted Sobolev spaces, arXiv: 1809.01325, (2018). Google Scholar

[7]

I. KimK.-H. Kim and S. Lim, A Sobolev space theory for stochastic partial differential equations with time-fractional derivatives, Ann. Probab., 47 (2019), 2087-2139.  doi: 10.1214/18-AOP1303.  Google Scholar

[8]

I. KimK.-H. Kim and S. Lim, An $L_q(L_p)$-theory for the time fractional evolution equations with variable coefficients, Adv. Math., 306 (2017), 123-176.  doi: 10.1016/j.aim.2016.08.046.  Google Scholar

[9]

K.-H. Kim, On $L_{p}$-theory of stochastic partial differential equations of divergence form in $C^{1}$ domains, Probab. Theory. Rel., 130 (2004), 473-492.  doi: 10.1007/s00440-004-0368-5.  Google Scholar

[10]

K.-H. Kim, On stochastic partial differential equations with variable coefficients in $C^1$ domains, Stoch. Proc. Appl., 112 (2004), 261-283.  doi: 10.1016/j.spa.2004.02.006.  Google Scholar

[11]

K.-H. Kim and N. V. Krylov, On the Sobolev space theory of parabolic and elliptic equations in $C^1$ domains, SIAM J. Math. Anal., 36 (2004), 618-642.  doi: 10.1137/S0036141003421145.  Google Scholar

[12]

K.-H. Kim and N. V. Krylov, On SPDEs with variable coefficients in one space dimension, Potential Anal., 21 (2004), 209-239.  doi: 10.1023/B:POTA.0000033334.06990.9d.  Google Scholar

[13]

K.-H. Kim and S. Lim, Asymptotic behaviors of fundamental solution and its derivatives related to space-time fractional differential equations, J. Korean Math. Soc., 53 (2016), 929-967.  doi: 10.4134/JKMS.j150343.  Google Scholar

[14]

N. V. Krylov and S. V. Lototsky, A Sobolev space theory of SPDEs with constant coefficients on a half line, SIAM J. Math. Anal., 30 (1999), 298-325.  doi: 10.1137/S0036141097326908.  Google Scholar

[15]

N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Sobolev Spaces, Amer. Math. Soc., Providence, 2008. doi: 10.1090/gsm/096.  Google Scholar

[16]

N. V. Krylov, Weighted Sobolev spaces and Laplace's equation and the heat equations in a half space, Comm. Partial Differential Equations, 24 (1999), 1611-1653.  doi: 10.1080/03605309908821478.  Google Scholar

[17]

G. M. Lieberman, Regularized distance and its applications, Pacific J. Math., 117 (1985), 329-352.  doi: 10.2140/pjm.1985.117.329.  Google Scholar

[18]

S. V. Lototsky, Sobolev spaces with weights in domains and boundary value problems for degenerate elliptic equations, Methods. Appl. Anal., 7 (2000), 195-204.  doi: 10.4310/MAA.2000.v7.n1.a9.  Google Scholar

[19]

F. Mainardi, Fractional diffusive waves in viscoelastic solids, Nonlinear waves in solids, 137 (1995), 93-97.   Google Scholar

[20]

F. Mainardi and P. Paradisi, Fractional diffusive waves, J. Comput. Acoust., 9 (2001), 1417-1436.  doi: 10.1142/S0218396X01000826.  Google Scholar

[21]

R. MetzlerE. Barkai and J. Kalfter, Anomalous diffusion and relaxation close to thermal equilibrium: A fractional Fokker-Planck equation approach, Phys. Rev. Lett., 82 (1999), 35-63.   Google Scholar

[22]

R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep., 339 (2000), 1-77.  doi: 10.1016/S0370-1573(00)00070-3.  Google Scholar

[23]

I. Podludni, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[24]

H. Richard, Fractional Calculus: An Introduction for Physicists, , World Scientific, 2014. Google Scholar

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, , CRC Press, 1993.  Google Scholar

[26]

H. YeJ. Gao and Y. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328 (2007), 1075-1081.  doi: 10.1016/j.jmaa.2006.05.061.  Google Scholar

[27]

R. Zacher, Maximal regularity of type $L_p$ for abstract parabolic Volterra equations, J. Evol. Equ., 5 (2005), 79-103.  doi: 10.1007/s00028-004-0161-z.  Google Scholar

[28]

R. Zacher, Global strong solvability of a quasilinear subdiffusion problem, J. Evol. Equ., 12 (2012), 813-831.  doi: 10.1007/s00028-012-0156-0.  Google Scholar

show all references

References:
[1]

D. Beleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, World Scientific, 2012. doi: 10.1142/9789814355216.  Google Scholar

[2]

H. Dong and D. Kim, $L_p$-estimates for time fractional parabolic equations in divergence form with measurable coefficients, J. Funct. Anal., 278 (2020), 108338.  doi: 10.1016/j.jfa.2019.108338.  Google Scholar

[3]

H. Dong and D. Kim, $L_p$-estimates for time fractional parabolic equations with coefficients measurable in time, Adv. Math., 345 (2019), 289-345.  doi: 10.1016/j.aim.2019.01.016.  Google Scholar

[4]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 2015.  Google Scholar

[5]

B.-S. HanK.-H. Kim and D. Park, Weighed $L_{q}(L_{p})$-estimate with Muckenhoupt weights for the diffusion-wave equations with time-fractional derivatives, J. Differ. Equ., 269 (2020), 3515-3550.  doi: 10.1016/j.jde.2020.03.005.  Google Scholar

[6]

D. Kim, K.-H. Kim and K. Lee, Parabolic systems with measurable coefficients in weighted Sobolev spaces, arXiv: 1809.01325, (2018). Google Scholar

[7]

I. KimK.-H. Kim and S. Lim, A Sobolev space theory for stochastic partial differential equations with time-fractional derivatives, Ann. Probab., 47 (2019), 2087-2139.  doi: 10.1214/18-AOP1303.  Google Scholar

[8]

I. KimK.-H. Kim and S. Lim, An $L_q(L_p)$-theory for the time fractional evolution equations with variable coefficients, Adv. Math., 306 (2017), 123-176.  doi: 10.1016/j.aim.2016.08.046.  Google Scholar

[9]

K.-H. Kim, On $L_{p}$-theory of stochastic partial differential equations of divergence form in $C^{1}$ domains, Probab. Theory. Rel., 130 (2004), 473-492.  doi: 10.1007/s00440-004-0368-5.  Google Scholar

[10]

K.-H. Kim, On stochastic partial differential equations with variable coefficients in $C^1$ domains, Stoch. Proc. Appl., 112 (2004), 261-283.  doi: 10.1016/j.spa.2004.02.006.  Google Scholar

[11]

K.-H. Kim and N. V. Krylov, On the Sobolev space theory of parabolic and elliptic equations in $C^1$ domains, SIAM J. Math. Anal., 36 (2004), 618-642.  doi: 10.1137/S0036141003421145.  Google Scholar

[12]

K.-H. Kim and N. V. Krylov, On SPDEs with variable coefficients in one space dimension, Potential Anal., 21 (2004), 209-239.  doi: 10.1023/B:POTA.0000033334.06990.9d.  Google Scholar

[13]

K.-H. Kim and S. Lim, Asymptotic behaviors of fundamental solution and its derivatives related to space-time fractional differential equations, J. Korean Math. Soc., 53 (2016), 929-967.  doi: 10.4134/JKMS.j150343.  Google Scholar

[14]

N. V. Krylov and S. V. Lototsky, A Sobolev space theory of SPDEs with constant coefficients on a half line, SIAM J. Math. Anal., 30 (1999), 298-325.  doi: 10.1137/S0036141097326908.  Google Scholar

[15]

N. V. Krylov, Lectures on Elliptic and Parabolic Equations in Sobolev Spaces, Amer. Math. Soc., Providence, 2008. doi: 10.1090/gsm/096.  Google Scholar

[16]

N. V. Krylov, Weighted Sobolev spaces and Laplace's equation and the heat equations in a half space, Comm. Partial Differential Equations, 24 (1999), 1611-1653.  doi: 10.1080/03605309908821478.  Google Scholar

[17]

G. M. Lieberman, Regularized distance and its applications, Pacific J. Math., 117 (1985), 329-352.  doi: 10.2140/pjm.1985.117.329.  Google Scholar

[18]

S. V. Lototsky, Sobolev spaces with weights in domains and boundary value problems for degenerate elliptic equations, Methods. Appl. Anal., 7 (2000), 195-204.  doi: 10.4310/MAA.2000.v7.n1.a9.  Google Scholar

[19]

F. Mainardi, Fractional diffusive waves in viscoelastic solids, Nonlinear waves in solids, 137 (1995), 93-97.   Google Scholar

[20]

F. Mainardi and P. Paradisi, Fractional diffusive waves, J. Comput. Acoust., 9 (2001), 1417-1436.  doi: 10.1142/S0218396X01000826.  Google Scholar

[21]

R. MetzlerE. Barkai and J. Kalfter, Anomalous diffusion and relaxation close to thermal equilibrium: A fractional Fokker-Planck equation approach, Phys. Rev. Lett., 82 (1999), 35-63.   Google Scholar

[22]

R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep., 339 (2000), 1-77.  doi: 10.1016/S0370-1573(00)00070-3.  Google Scholar

[23]

I. Podludni, Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[24]

H. Richard, Fractional Calculus: An Introduction for Physicists, , World Scientific, 2014. Google Scholar

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, , CRC Press, 1993.  Google Scholar

[26]

H. YeJ. Gao and Y. Ding, A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328 (2007), 1075-1081.  doi: 10.1016/j.jmaa.2006.05.061.  Google Scholar

[27]

R. Zacher, Maximal regularity of type $L_p$ for abstract parabolic Volterra equations, J. Evol. Equ., 5 (2005), 79-103.  doi: 10.1007/s00028-004-0161-z.  Google Scholar

[28]

R. Zacher, Global strong solvability of a quasilinear subdiffusion problem, J. Evol. Equ., 12 (2012), 813-831.  doi: 10.1007/s00028-012-0156-0.  Google Scholar

[1]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (2) : 583-621. doi: 10.3934/cpaa.2020282

[2]

Qing Tang. On an optimal control problem of time-fractional advection-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 761-779. doi: 10.3934/dcdsb.2019266

[3]

Jaan Janno, Kairi Kasemets. Uniqueness for an inverse problem for a semilinear time-fractional diffusion equation. Inverse Problems & Imaging, 2017, 11 (1) : 125-149. doi: 10.3934/ipi.2017007

[4]

Anouar Bahrouni, VicenŢiu D. RĂdulescu. On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 379-389. doi: 10.3934/dcdss.2018021

[5]

Ruiyang Cai, Fudong Ge, Yangquan Chen, Chunhai Kou. Regional gradient controllability of ultra-slow diffusions involving the Hadamard-Caputo time fractional derivative. Mathematical Control & Related Fields, 2020, 10 (1) : 141-156. doi: 10.3934/mcrf.2019033

[6]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[7]

Saif Ullah, Muhammad Altaf Khan, Muhammad Farooq, Zakia Hammouch, Dumitru Baleanu. A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 975-993. doi: 10.3934/dcdss.2020057

[8]

Zhiyuan Li, Xinchi Huang, Masahiro Yamamoto. Initial-boundary value problems for multi-term time-fractional diffusion equations with $ x $-dependent coefficients. Evolution Equations & Control Theory, 2020, 9 (1) : 153-179. doi: 10.3934/eect.2020001

[9]

Fabio Camilli, Serikbolsyn Duisembay, Qing Tang. Approximation of an optimal control problem for the time-fractional Fokker-Planck equation. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021013

[10]

Moulay Rchid Sidi Ammi, Ismail Jamiai. Finite difference and Legendre spectral method for a time-fractional diffusion-convection equation for image restoration. Discrete & Continuous Dynamical Systems - S, 2018, 11 (1) : 103-117. doi: 10.3934/dcdss.2018007

[11]

Xiaozhong Yang, Xinlong Liu. Numerical analysis of two new finite difference methods for time-fractional telegraph equation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3921-3942. doi: 10.3934/dcdsb.2020269

[12]

Kim-Ngan Le, William McLean, Martin Stynes. Existence, uniqueness and regularity of the solution of the time-fractional Fokker–Planck equation with general forcing. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2765-2787. doi: 10.3934/cpaa.2019124

[13]

Xinchi Huang, Atsushi Kawamoto. Inverse problems for a half-order time-fractional diffusion equation in arbitrary dimension by Carleman estimates. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021040

[14]

Hai Huyen Dam, Kok Lay Teo. Variable fractional delay filter design with discrete coefficients. Journal of Industrial & Management Optimization, 2016, 12 (3) : 819-831. doi: 10.3934/jimo.2016.12.819

[15]

Iman Malmir. Caputo fractional derivative operational matrices of Legendre and Chebyshev wavelets in fractional delay optimal control. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021013

[16]

Anh Tuan Duong, Phuong Le, Nhu Thang Nguyen. Symmetry and nonexistence results for a fractional Choquard equation with weights. Discrete & Continuous Dynamical Systems, 2021, 41 (2) : 489-505. doi: 10.3934/dcds.2020265

[17]

Imtiaz Ahmad, Siraj-ul-Islam, Mehnaz, Sakhi Zaman. Local meshless differential quadrature collocation method for time-fractional PDEs. Discrete & Continuous Dynamical Systems - S, 2020, 13 (10) : 2641-2654. doi: 10.3934/dcdss.2020223

[18]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[19]

Muhammad Bilal Riaz, Syed Tauseef Saeed. Comprehensive analysis of integer-order, Caputo-Fabrizio (CF) and Atangana-Baleanu (ABC) fractional time derivative for MHD Oldroyd-B fluid with slip effect and time dependent boundary condition. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020430

[20]

Rodrigo P. Pacheco, Rafael O. Ruggiero. On C1, β density of metrics without invariant graphs. Discrete & Continuous Dynamical Systems, 2018, 38 (1) : 247-261. doi: 10.3934/dcds.2018012

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (77)
  • HTML views (153)
  • Cited by (0)

Other articles
by authors

[Back to Top]